Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC. SAEED; LIGATOR, ESOPHAGEAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
WILSON-COOK MEDICAL INC. SAEED; LIGATOR, ESOPHAGEAL
Model Number
G31917
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Faulty threader blue hooks came off both ends trying to thread the string.
New Search
Submit an Adverse Event Report
Brand Name
SAEED
Common Device Name
LIGATOR, ESOPHAGEAL
Manufacturer
(Section D)
WILSON-COOK MEDICAL INC.
4900 bethania station rd
winston salem NC 27105
MDR Report Key
23583996
Report Number
23583996
Device Sequence Number
18524870
Product Code
MND
UDI-Device Identifier
00827002319172
UDI-Public
(01)00827002319172(17)260808(10)W4962177
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/23/2025
Report Date
(Section F)
10/23/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
G31917
Device Catalogue Number
MBL-U-6
Device Lot Number
W4962177
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/18/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
52 YR
Patient Sex
Male
Patient Weight
72 KG
Date Report Sent to FDA
10/23/2025